<< Previous Issue Communications of the Korean Mathematical Society (Vol. 34, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 1—359
Structure of $3$-prime near-rings satisfying some identities
Abdelkarim Boua
MSC numbers : Primary 16N60, 16W25, 16Y30
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 17—26
Representations by quaternary quadratic forms with coefficients 1, 2, 5 or 10
Ay\c{s}e Alaca, Mada Altiary
MSC numbers : 11E25, 11E20, 11F11, 11F20, 11F27
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 27—41
Symmetric property of rings with respect to the Jacobson radical
Tugce Pekacar Calci, Sait Halicioglu, Abdullah Harmanci
MSC numbers : 13C99, 16D80, 16U80
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 43—54
Generalized derivations with centralizing conditions in prime rings
Priyadwip Das, Basudeb Dhara, Sukhendu Kar
MSC numbers : 16W25, 16N60
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 83—93
Torsion modules and spectral spaces
Hajar Roshan-Shekalgourabi
MSC numbers : Primary 13C13, Secondary 13C12, 54D05, 13D45
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 95—103
Algebraic characterization of graphical degree stability
Imran Anwar, Asma Khalid
MSC numbers : Primary 13P10; Secondary 13H10, 13F20, 13C14
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 113—125
Normality on Jacobson and nil radicals
Dong Hwa Kim, Sang Jo Yun
MSC numbers : 16N20, 16N40, 16U80
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 127—136
Non-real groups with exactly two conjugacy classes of the same size
Sajjad Mahmood Robati
MSC numbers : 20E45, 20C15
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 137—143
On some properties of $J$-class operators
Meysam Asadipour, Bahmann Yousefi
MSC numbers : Primary 47A16; Secondary 37B99, 54H20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 145—154
Existence of infinitely many solutions for a class of nonlocal problems with Dirichlet boundary condition
Moloud Makvand Chaharlang, Abdolrahman Razani
MSC numbers : 35J60, 35J50, 34B10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 155—167
A study of new class of integrals associated with generalized Struve function and Polynomials
Sirazul Haq, Abdul Hakim Khan, Kottakkaran Sooppy Nisar
MSC numbers : 33B20, 33C20, 26A33, 33C45
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 169—183
Characterizations of stability of abstract dynamic equations on time scales
Alaa E. Hamza, Karima M. Oraby
MSC numbers : 34N05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 185—202
Redheffer type inequalities for the Fox-Wright functions
Khaled Mehrez
MSC numbers : 26D07, 33C20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 203—211
Regularities of multifractal Hewitt-Stromberg measures
Najmeddine Attia, Bilel Selmi
MSC numbers : Primary 28A78, 28A80
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 213—230
ODEs related with some nonlocal Schr\"{o}dinger equations and its applications
Hyungjin Huh
MSC numbers : 35B40, 35C05, 35Q41
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 231—238
On a class of Bivariate means including a lot of old and new means
Mustapha Ra\"{\i}ssouli, Anis Rezgui
MSC numbers : 26E60
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 239—251
Some convergence results for generalized nonexpansive mappings in CAT(0) spaces
Chanchal Garodia, Izhar Uddin
MSC numbers : 54H25, 47H10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 253—265
Dual surfaces defined by $z=f(u)+g(v)$ in simply isotropic 3-space $\mathbb{I}_{3}^{1}$
Ali \c{C}akmak, Murat Kemal Karacan, Sezai Kiziltu\u{g}
MSC numbers : Primary 53A35, 53A40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 267—277
Eigenvalue monotonicity of $(p,q)$-Laplacian along the Ricci-Bourguignon flow
Shahroud Azami
MSC numbers : 58C40, 53C44, 53C21
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 287—301
On $3$-dimensional Lorentzian concircular structure manifolds
Sudhakar Kumar Chaubey, Absos Ali Shaikh
MSC numbers : Primary 53C10, 53C25, 53C40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 303—319
Yamabe solitons on Kenmotsu manifolds
Shyamal Kumar Hui, Yadab Chandra Mandal
MSC numbers : 53C15, 53C25, 53B05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 321—331
On the curvature theory of a line trajectory in spatial kinematics
Rashad A. Abdel-Baky
MSC numbers : 53A04, 53A05, 53A17
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 333—349
On extremally disconnected spaces via $m$-structures
Ahmad Al-Omari, Hanan Al-Saadi, Takashi Noiri
MSC numbers : Primary 54A05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 351—359
Some new identities concerning the Horadam sequence and its companion sequence
Refik KESKIN and Zafer SIAR
MSC numbers : 11B37, 11B39
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 1—16
Solutions and stability of trigonometric functional equations on an amenable group with an involutive automorphism
Omar Ajebbar, Elhoucien Elqorachi
MSC numbers : 39B32, 39B72, 39B82
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 55—82
A vanishing theorem for reducible space curves and the construction of smooth space curves in the Range C
Edoardo Ballico
MSC numbers : 14H50
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 105—111
A note on derivations of a Sullivan model
Rugare Kwashira
MSC numbers : 55P62, 55P99
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 279—286

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd